# SDR I5PA2024071788804

- Difficulty date: July 17, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 81,197 hours, 25,766 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 06650080406
- Part serial: 20774
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: UK
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE300 - ESI.   WEATHER RADAR INOP.   REPLACED WEATHER RADAR TRANSCEIVER
